2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1

Volume 3, Issue 4, August 2014, Page: 87-91
On the Construction of Regions of Stability
Luciano Miguel Lugo, Facultad de Ciencias Exactas, UNNE, Av. Libertad 5540 (3400), Corrientes, ARGENTINA
Juan Eduardo Nápoles Valdés, Facultad de Ciencias Exactas, UNNE, Av. Libertad 5540 (3400), Corrientes, ARGENTINA; Facultad Regional Resistencia, UTN, French 414 (3500), Resistencia, ARGENTINA
Samuel Iván Noya, Facultad Regional Resistencia, UTN, French 414 (3500), Resistencia, ARGENTINA
Received: Jul. 31, 2014;       Accepted: Aug. 20, 2014;       Published: Aug. 30, 2014
DOI: 10.11648/j.pamj.20140304.12      View  3061      Downloads  212
In this paper we built a stability region around the origin for the Liénard equation (4) to ensure stability and boundedness of solutions of this equation, without making use of the classical Second Method of Lyapunov. We compare our result with some others proposed by different authors.
Lyapunov, Trajectories, Asymptotic Equilibrium
To cite this article
Luciano Miguel Lugo, Juan Eduardo Nápoles Valdés, Samuel Iván Noya, On the Construction of Regions of Stability, Pure and Applied Mathematics Journal. Vol. 3, No. 4, 2014, pp. 87-91. doi: 10.11648/j.pamj.20140304.12
Acosta, J., L. M. Lugo, J. E. Nápoles V. and S. I. Noya (2013)-“On some qualitative properties of a nonautonomous Liénard equation”, submitted.
Guidorizzi, H. L. (1996)-“The family of functions S,k and the Liénard equation”, Tamkang J. of Math. 27, 37-54.
Hasan, Y. Q. and L. M. Zhu (2007)-“The bounded solutions of Liénard equation”, J. Applied Sciences 7(8), 1239-1240.
LaSalle, J. P. (1960)-“Some Extensions of Lyapunov’s Second Method”, IRE Transactions on Circuit Theory, Dec, 520-527.
Lugo L. M., J. E. Nápoles V. and S. I. Noya (2013)-“About a region of boundedness for some nonautonomous Lienard’s Equation”, Annual Meeting of the UMA, Universidad Nacional de Rosario, September 17-20 (Spanish).
Lyapunov, A. M. (1949)-“Problème general de la stabilité du movement”, Annals of Math. Studies, No.17, Princeton University Press, Princeton, N.J.
Lyapunov, A. M. (1966)-“Stability of Motion”, Academic Press, New-York & London, 1966.
Lyapunov, A. M. (1992)-“The General Problem of the Stability of Motion”, (A. T. Fuller trans.) Taylor & Francis, London 1992.
Miller, R. K. and A. N. Michel (1982)-„Ordinary Differential Equation“, New York, Lawa Stat University.
Nápoles Valdes, J. E. (2000)-“On the boundedness and global asymptotic stability of Liénard equation with restoring term”, Revista de la Unión Matemática Argentina 41(4), 47-59.
Nápoles, J. E. and A. I. Ruiz (1997)-“Convergence in nonlinear systems with a forcing term”, Revista de Matemática: Teoría y Aplicaciones 4(1): 1-4.
Yadeta, Z. (2013)-“Lyapunov´s Second Method for Estimating Region of Asymptotic Stability”, Open Science Repository Mathematics, online, doi:, available in
Yoshizawa, T. (1966)-“Stability theory by Liapunov´s Second Method”, The Math. Soc. of Japan.
Browse journals by subject